# SDR FDEA202212290185

- Difficulty date: December 29, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON MAIN DECK FLOOR BEAM AT STA 1681 BETWEEN RBL 24 TO RBL 33 ACCOMPLISHED REPAIR IAW FEDEX EA F-5310-T0372416 P1 TITLED:  FUSELAGE- GENERAL- STA 1681 RBL 22-27 CORROSION FOUND  ON UPPER AFT AND FWD FLANGE.      MAJOR REPAIR
